# SDR ARWA20050910

- Difficulty date: September 18, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, NR 1 ENGINE ADVANCED TO 40 PERCENT N1 AND WOULD NOT GO BEYOND, ALL OTHER PARAMETERS NORMAL.  ENTERED ON DMI NR19537 AS PER MEL 77-11-1 CAT "B" REFER TO DDG 77-1 C/W.  PERFORMED NR 1 ENGINE RUN-UP IN ACCORDANCE WITH M/M 71-00-00.  FOUND N1 INDICATION OPERATING WITHIN LIMITS IN ACCORDANCE WITH M/M 77-11-01. COULD NOT DUPLICATE FAILURE. ALL OTHER PARAMETERS NORMAL. CLEARED DMI 19535 - LOG PAGE 115870.
